Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 8,     Number 4,     Winter 2000

 

THE CANONICAL PRODUCT OF THE SOLUTION OF THE STURM-LIOUVILLE EQUATION IN ONE TURNING POINT CASE
A. JODAYREE AKBARFAM AND A. MINGARELLI

Abstract. The present paper is concerned with the function theoretic property of solutions of the equation

Using the asymptotic solution as well as the distribution of positive and negative eigenvalues, we derive the canonical product of a particular solution of the Sturm-Liouville in one turning-point case.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)